RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Guidelines for authors
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



TVT:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


TVT, 1971, Volume 9, Issue 3, Pages 649–650 (Mi tvt10426)  

Short Communications

Temperature waves in a semiinfinite space with radiative heat transfer

O. V. Likholetov, G. P. Boikov

Volgograd Institute of Municipal Services Engineers

Full text: PDF file (127 kB)

English version:
High Temperature, 1971, 9:3, 596–597
UDC: 536.248
Received: 31.08.1970

Citation: O. V. Likholetov, G. P. Boikov, “Temperature waves in a semiinfinite space with radiative heat transfer”, TVT, 9:3 (1971), 649–650; High Temperature, 9:3 (1971), 596–597

Citation in format AMSBIB
\Bibitem{LikBoi71}
\by O.~V.~Likholetov, G.~P.~Boikov
\paper Temperature waves in a semiinfinite space with radiative heat transfer
\jour TVT
\yr 1971
\vol 9
\issue 3
\pages 649--650
\mathnet{http://mi.mathnet.ru/tvt10426}
\transl
\jour High Temperature
\yr 1971
\vol 9
\issue 3
\pages 596--597


Linking options:
  • http://mi.mathnet.ru/eng/tvt10426
  • http://mi.mathnet.ru/eng/tvt/v9/i3/p649

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Teplofizika vysokikh temperatur Teplofizika vysokikh temperatur
    Number of views:
    This page:21
    Full text:11

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019